Psycho-Babble Medication Thread 86802

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Buzzing and exhaustion on Prozac.

Posted by janejj on December 13, 2001, at 13:56:26

Hi,

I've been taking Prozac for almost 7 weeks now and up until about 4 days ago I was buzzing around and couldn't sleep. Now I'm just totally exhausted the whole time and have a headache everynight!! Whats happened ? Do I need to ask the doc for a dose increase ?

Also everytime I drink coffee I go completely crazy and buy things which I shouldn't and seem to have alot of nervous energy e.g shaking. So I'm trying to avoid caffeine now. Has anyone else had this experience ?

Thanks in advance for any responses,
J

 

Re: Buzzing and exhaustion on Prozac. janejj

Posted by IsoM on December 13, 2001, at 14:49:10

In reply to Buzzing and exhaustion on Prozac., posted by janejj on December 13, 2001, at 13:56:26

I've read that caffeine can increase the nervous system's response to various psychotropic drugs, if the person is sensitive. I respond very little to caffeine, so I can't speak from experience.

> Hi,
>
> I've been taking Prozac for almost 7 weeks now and up until about 4 days ago I was buzzing around and couldn't sleep. Now I'm just totally exhausted the whole time and have a headache everynight!! Whats happened ? Do I need to ask the doc for a dose increase ?
>
> Also everytime I drink coffee I go completely crazy and buy things which I shouldn't and seem to have alot of nervous energy e.g shaking. So I'm trying to avoid caffeine now. Has anyone else had this experience ?
>
> Thanks in advance for any responses,
> J

 

Re: Buzzing and exhaustion on Prozac.

Posted by Kat26 on December 13, 2001, at 19:12:35

In reply to Re: Buzzing and exhaustion on Prozac. janejj, posted by IsoM on December 13, 2001, at 14:49:10

Is it almost like a hypomanic like response to the caffeine?

Kat26

 

Re: Buzzing and exhaustion on Prozac. Kat26

Posted by janejj on December 13, 2001, at 19:16:29

In reply to Re: Buzzing and exhaustion on Prozac., posted by Kat26 on December 13, 2001, at 19:12:35

Hi Kat,

I guess it could be. I don't know what its like to be hypomanic, but looking at the symptoms it seems very similar.

Regards Jane >

Is it almost like a hypomanic like response to the caffeine?
>
> Kat26

 

Re: Buzzing and exhaustion on Prozac.

Posted by Mr. Scott on December 18, 2001, at 19:17:45

In reply to Re: Buzzing and exhaustion on Prozac. Kat26, posted by janejj on December 13, 2001, at 19:16:29

I have the same response to Caffeine and Effexor. I also had the same response you are describing to Prozac. Incidentally it looks more and more like I may have a bipolar spectrum type disorder...


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.